# SDR AU970641

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD WEB CONTAINED THREE CRACKS IN AREA BELOW THE RADAR SCANNING MOUNTING BRACKETS - TWO CRACKS LOCATED AT LBL 5.7 - ONE CRACK LOCATED AT RBL 5.7 - CRACK LENGTHS 10MM(0.393IN) - FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-39A
